Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 153, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2015, 12:05 AM EDT for Baldwin County, Hancock County, Washington County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 12:05 AM EDT (04:05 UTC)
- Expired
- Jun 22, 2015, 12:45 AM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Hancock County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1904 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
980
WUUS52 KFFC 220405
SVRFFC
GAC009-141-303-220445-
/O.NEW.KFFC.SV.W.0153.150622T0405Z-150622T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1205 AM EDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA...
NORTHEASTERN BALDWIN COUNTY IN CENTRAL GEORGIA...
NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA...
* UNTIL 1245 AM EDT
* AT 1205 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
MILLEDGEVILLE...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLEDGEVILLE...DEEPSTEP...LINTON...HEBRON...UNDERWOOD...BEULAH AND
DEVEREUX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3294 8299 3308 8324 3322 8318 3323 8283
3304 8282
TIME...MOT...LOC 0405Z 287DEG 12KT 3313 8309
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:08 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 21, 10:08 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EDT SUN JUN 21 2015
.UPDATE...
SEVERAL SHOWERS/THUNDERSTORMS HAVE RECENTLY REDEVELOPED ACROSS
NORTHEAST AND EAST-CENTRAL GA LIKELY IN RESPONSE TO
MLCAPE/INSTABILITY AXIS SET UP WEST-TO-EAST ACROSS CENTRAL GA. ASIDE
FROM THIS AND RESIDUAL OUTFLOW BOUNDARIES...NOT MUCH FORCING AROUND
TO SUPPORT ANY LONG-LASTING OR DEEP CONVECTION SO BELIEVE THESE WILL
DIMINISH WITHIN THE NEXT COUPLE HOURS. 02Z TEMPS TEMPS ARE STILL IN
THE 80S FOR MANY LOCATIONS. OVERNIGHT...EXPECT MAINLY DRY AND MILD
CONDITIONS WITH LIGHT WEST-NORTHWEST WINDS.
GRIDS HAVE BEEN UPDATED TO REFLECT LATEST TRENDS AND THINKING IN THE
NEAR TERM.
DJN.83
&&
.PREV DISCUSSION... /ISSUED 316 PM EDT SUN JUN 21 2015/
SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
ALL MODELS AGREE IN BUILDING THE H5 HIGH OVER THE SOUTHERN U.S. THIS
WILL BRING THE HEAT BACK TO GA BEGINNING MONDAY. CSG/MCN/AHN WILL
GET CLOSE TO THEIR RECORD HIGHS FOR MONDAY HOWEVER AT THIS TIME AM
NOT EXPECTING TO REACH RECORD HIGHS MONDAY. THIS...OF COURSE...WILL
BE RE-EVALUATED ON THE MIDNIGHT SHIFT TONIGHT. OVERNIGHT LOWS WILL
BE RATHER SULTRY TONIGHT AND MONDAY NIGHT WITH HIGH DEWPOINTS. HEAT
INDEX VALUES TO 105 TO 107 ACROSS PARTS OF CENTRAL GA FOR MONDAY.
FOR THIS REASON WILL BE GOING WITH A HEAT ADVISORY FOR MUCH OF
CENTRAL GEORGIA FOR MONDAY AFTERNOON.
AS FOR CONVECTION...MOST OF THE CONVECTION IS OVER CENTRAL GA. ALL
SHRA/TSRA WILL DISSIPATE THIS EVENING. ON MONDAY CONVECTION SHOULD
BE CONFINED TO CENTRAL GA AND THE NORTHEAST MOUNTAINS...HOWEVER THIS
WILL ALSO DISSIPATE AFTER SUNSET.
17
LONG TERM /TUESDAY THROUGH SUNDAY/...
VERY LITTLE CHANGES NECESSARY TO THE EXTENDED FORECAST. MODELS
CONTINUE TO ADVERTISE OPPRESSIVE HIGH PRESSURE RIDGE THROUGH MID
WEEK FOLLOWED BY A SHIFT IN THE OVERALL SYNOPTIC
PATTERN...RESULTING IN CLOSER TO NORMAL TEMPERATURES BY LATE WEEK
AND INTO THE WEEKEND. PREVIOUS FORECAST DISCUSSION FOLLOWS...
31
CLIMATE...
RECORDS FOR 06-22 MONDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 2006 63 1947 76 1981 58 1972
1925 1947
KATL 98 1964 64 1947 77 1925 56 1947
KMCN 101 1925 70 1947 78 1915 58 1966
1947
KCSG 100 2006 77 1963 77 1981 60 1992
1988
RECORDS FOR 06-23 TUESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1988 71 1963 77 1944 53 1947
1944
1931
KATL 99 1944 70 1963 77 1944 54 1972
1930
KMCN 101 1988 78 1947 75 1954 56 1966
1981 1936 1951
1944 1950
KCSG 100 1998 81 1983 79 2009 57 1972
1981 1963
1951
RECORDS FOR 06-24 WEDNESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 74 1991 78 1944 53 1947
KATL 99 1988 74 1991 78 1930 54 1972
1930
KMCN 101 1988 77 1991 77 1932 53 1947
1930 1963
KCSG 100 1988 80 1963 78 2010 57 1972
1981
1951
RECORDS FOR 06-25 THURSDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1914 72 1979 76 1931 58 1922
KATL 100 1914 70 1991 76 2010 59 1889
1952
1914
KMCN 103 1914 74 1928 77 1930 59 1990
1914
KCSG 101 1988 76 1963 76 2010 61 1974
1996
.AVIATION...
00Z UPDATE...
CONVECTION HAS DIMINISHED AS WE APPROACH SUNSET AND VFR
CONDITIONS WILL PREVAIL. AREAS OF MVFR VSBY DUE TO SHALLOW GROUND
FOG POSSIBLE AROUND SUNRISE (10-12Z) BUT THIS IS NOT EXPECTED TO
IMPACT KATL. FEW-SCT CU FIELD WILL DEVELOP BTWN 13-15Z WITH ISOLD
SHRA/TSRA EXPECTED AFT 18Z...MAINLY ACROSS SOUTHERN GA WHERE KCSG
TO KMCN COULD BE AFFECTED.
//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS.
DJN.83
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 73 99 75 99 / 10 10 10 10
ATLANTA 74 95 76 97 / 10 10 10 10
BLAIRSVILLE 68 91 71 92 / 10 30 30 20
CARTERSVILLE 70 95 73 96 / 10 10 10 10
COLUMBUS 75 98 76 97 / 40 10 10 20
GAINESVILLE 73 95 75 96 / 10 10 10 10
MACON 74 99 75 98 / 20 20 20 20
ROME 71 96 73 97 / 10 10 10 5
PEACHTREE CITY 71 95 74 96 / 10 10 10 10
VIDALIA 77 97 76 98 / 30 40 40 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 2 PM TO 8 PM EDT MONDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...JEFFERSON...
JOHNSON...JONES...LAURENS...MACON...MONTGOMERY...PEACH...
PULASKI...SCHLEY...SUMTER...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...
WILKINSON.
&&
SHORT TERM...17
LONG TERM....31
AVIATION...DJN.83Hazardous weather outlook, Jun 21, 11:30 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 PM EDT SUN JUN 21 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 PM EDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT...SUNDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO THE WORK WEEK WITH THE WARMEST PERIOD BEING MONDAY THROUGH THURSDAY AS ANOTHER UPPER RIDGE BUILDS INTO THE REGION. RESULTANT HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 ONCE AGAIN IN PORTIONS OF CENTRAL GEORGIA. DAILY ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE FIRST HALF OF THE WORK WEEK MAINLY IN THE FAR NORTH AND SOUTH CENTRAL PORTIONS OF THE AREA...WITH SLIGHTLY GREATER COVERAGE FOR WEDNESDAY. CHANCES INCREASE FURTHER FOR THURSDAY THROUGH SATURDAY AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND ALLOWS FOR OTHER DISTURBANCES TO APPROACH THE AREA BY THE END OF THE WEEK. GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 21, 6:22 PM EDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 622 PM EDT SUN JUN 21 2015 GAZ020-021-212245- BARTOW GA-CHEROKEE GA- 622 PM EDT SUN JUN 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN BARTOW AND CHEROKEE COUNTIES UNTIL 645 PM EDT... AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WHITE...OR 10 MILES WEST OF CANTON...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARTOW AND CHEROKEE COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANTON...CARTERSVILLE...WOODSTOCK...HOLLY SPRINGS...WHITE... WALESKA...KELLOGG CREEK...SUTALLEE...BRIDGEMILL...LITTLE RIVER LANDING...LAKE ARROWHEAD AND HOBGOOD PARK. LAT...LON 3422 8479 3439 8470 3432 8442 3408 8456 TIME...MOT...LOC 2222Z 296DEG 8KT 3428 8467
Special weather statement, Jun 21, 8:35 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 835 PM EDT SUN JUN 21 2015 GAZ008-009-220100- TOWNS GA-UNION GA- 835 PM EDT SUN JUN 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOWNS AND UNION COUNTIES UNTIL 900 PM EDT... AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BLAIRSVILLE...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TOWNS AND UNION COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLAIRSVILLE...YOUNG HARRIS AND TRACK ROCK. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. LAT...LON 3490 8397 3496 8394 3496 8377 3478 8388 TIME...MOT...LOC 0035Z 299DEG 13KT 3492 8393
Special weather statement, Jun 21, 9:21 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT SUN JUN 21 2015
GAZ008-009-220145-
TOWNS GA-UNION GA-
921 PM EDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOWNS AND UNION
COUNTIES UNTIL 945 PM EDT...
AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YOUNG HARRIS...OR NEAR HIAWASSEE...MOVING
SOUTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TOWNS AND
UNION COUNTIES THROUGH 945 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...YOUNG HARRIS...BLUE MOUNTAIN SHELTER...BRASSTOWN BALD...
MACEDONIA AND MOUNTAIN SCENE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3493 8363 3479 8378 3479 8380 3491 8391
3497 8386
TIME...MOT...LOC 0121Z 310DEG 17KT 3492 8386The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:35 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| Jun 21, 9:21 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| Jun 22, 2:08 AM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Jun 22, 2:26 AM EDT | Special Weather Statement | FFC | Houston | 34 min |
| Jun 22, 3:09 AM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Jun 22, 1:48 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jun 22, 2:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jun 22, 2:49 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 36 more | 29 hr |
| Jun 22, 3:18 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 22, 3:48 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 22, 3:50 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jun 22, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 44 min |
| Jun 22, 4:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 22, 4:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 22, 4:15 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Jun 22, 4:33 PM EDT | Special Weather Statement | FFC | Jones | 27 min |
| Jun 22, 4:42 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Jun 22, 4:44 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Jun 22, 4:47 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 28 min |
| Jun 22, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 38 min |
| Jun 22, 5:11 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Jun 22, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wheeler | 39 min |
| Jun 22, 5:24 PM EDT | Special Weather Statement | FFC | Montgomery | 36 min |
| Jun 22, 5:39 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jun 22, 5:54 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Jun 22, 5:55 PM EDT | Special Weather Statement | FFC | Wheeler | 35 min |
| Jun 22, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 38 min |
| Jun 22, 6:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jun 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 40 min |
| Jun 22, 7:05 PM EDT | Special Weather Statement | FFC | Crisp | 25 min |
| Jun 22, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 35 min |
| Jun 22, 7:40 PM EDT | Special Weather Statement | FFC | Crisp | 35 min |
| Jun 22, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Washington | 9 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.